Non-homogeneous boundary value problems for the Korteweg-de Vries and the Korteweg-de Vries-Burgers equations in a quarter plane
Annales de l'I.H.P. Analyse non linéaire, Volume 25 (2008) no. 6, p. 1145-1185
@article{AIHPC_2008__25_6_1145_0,
     author = {Bona, Jerry L. and Sun, S. M. and Zhang, Bing-Yu},
     title = {Non-homogeneous boundary value problems for the Korteweg-de Vries and the Korteweg-de Vries-Burgers equations in a quarter plane},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {25},
     number = {6},
     year = {2008},
     pages = {1145-1185},
     doi = {10.1016/j.anihpc.2007.07.006},
     zbl = {1157.35090},
     mrnumber = {2466325},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2008__25_6_1145_0}
}
Bona, Jerry L.; Sun, S. M.; Zhang, Bing-Yu. Non-homogeneous boundary value problems for the Korteweg-de Vries and the Korteweg-de Vries-Burgers equations in a quarter plane. Annales de l'I.H.P. Analyse non linéaire, Volume 25 (2008) no. 6, pp. 1145-1185. doi : 10.1016/j.anihpc.2007.07.006. http://www.numdam.org/item/AIHPC_2008__25_6_1145_0/

[1] Bekiranov D., The initial-value problem for the generalized Burgers' equation, Differential Integral Equations 9 (1996) 1253-1265. | MR 1409926 | Zbl 0879.35131

[2] Boczar-Karakiewicz B., Bona J.L., Wave dominated shelves: a model of sand ridge formation by progressive infragravity waves, in: Knight R.J., Mclean J.R. (Eds.), Shelf Sands and Sandstones, Canadian Society of Petroleum Geologists Memoir, vol. 11, 1986, pp. 163-179.

[3] Bona J.L., Bryant P.J., A mathematical model for long waves generated by wave makers in non-linear dispersive systems, Proc. Cambridge Philos. Soc. 73 (1973) 391. | MR 339651 | Zbl 0261.76007

[4] Bona J.L., Luo L., Generalized Korteweg-de Vries equation in a quarter plane, Contemp. Math. 221 (1999) 59-125. | Zbl 0922.35150

[5] Bona J.L., Pritchard W.G., Scott L.R., An evaluation of a model equation for water waves, Philos. Trans. Roy. Soc. London Ser. A 302 (1981) 457-510. | MR 633485 | Zbl 0497.76023

[6] Bona J.L., Scott L.R., Solutions of the Korteweg-de Vries equation in fractional order Sobolev spaces, Duke Math. J. 43 (1976) 87-99. | MR 393887 | Zbl 0335.35032

[7] Bona J.L., Smith R., The initial-value problem for the Korteweg-de Vries equation, Philos. Trans. Roy. Soc. London Ser. A 278 (1975) 555-601. | MR 385355 | Zbl 0306.35027

[8] Bona J.L., Sun S., Zhang B.-Y., A nonhomogeneous boundary-value problem for the Korteweg-de Vries equation in a quarter plane, Trans. Amer. Math. Soc. 354 (2001) 427-490. | MR 1862556 | Zbl 0988.35141

[9] Bona J.L., Sun S., Zhang B.-Y., Forced oscillations of a damped KdV equation in a quarter plane, Commun. Contemp. Math. 5 (2003) 369-400. | MR 1992355 | Zbl 1054.35076

[10] Bona J.L., Sun S., Zhang B.-Y., A nonhomogeneous boundary value problem for the KdV equation posed on a finite domain, Commun. Partial Differential Equations 28 (2003) 1391-1436. | MR 1998942 | Zbl 1057.35049

[11] Bona J.L., Sun S., Zhang B.-Y., Conditional and unconditional well-posedness of non-linear evolution equations, Adv. Differential Equations 9 (2004) 241-265. | MR 2100628 | Zbl 1103.35092

[12] Bona J.L., Sun S., Zhang B.-Y., Boundary smoothing properties of the Korteweg-de Vries equation in a quarter plane and applications, Dynamics Partial Differential Equations 3 (2006) 1-70. | MR 2221746 | Zbl 1152.35099

[13] Bona J.L., Winther R., The Korteweg-de Vries equation, posed in a quarter plane, SIAM J. Math. Anal. 14 (1983) 1056-1106. | MR 718811 | Zbl 0529.35069

[14] Bona J.L., Winther R., Korteweg-de Vries equation in a quarter plane, continuous dependence results, Differential Integral Equations 2 (1989) 228-250. | MR 984190 | Zbl 0734.35120

[15] Bourgain J., Fourier transform restriction phenomena for certain lattice subsets and applications to non-linear evolution equations, part II: the KdV equation, Geom. Funct. Anal. 3 (1993) 209-262. | MR 1215780 | Zbl 0787.35098

[16] Bourgain J., Periodic Korteweg-de Vries equation with measures as initial data, Selecta Math. (N.S.) 3 (1997) 115-159. | MR 1466164 | Zbl 0891.35138

[17] Cohen A., Solutions of the Korteweg-de Vries equation from irregular data, Duke Math. J. 45 (1978) 149-181. | MR 470533 | Zbl 0372.35022

[18] Cohen A., Existence and regularity for solutions of the Korteweg-de Vries equation, Arch. Rat. Mech. Anal. 71 (1979) 143-175. | MR 525222 | Zbl 0415.35069

[19] Christ M., Colliander J., Tao T., Asymptotics, frequency modulation, and low regularity ill-posedness for canonical defocusing equations, Amer. J. Math. 125 (2003) 1235-1293. | MR 2018661 | Zbl 1048.35101

[20] Colliander J.E., Kenig C.E., The generalized Korteweg-de Vries equation on the half line, Comm. Partial Differential Equations 27 (2002) 2187-2266. | MR 1944029 | Zbl 1041.35064

[21] Colliander J.E., Keel M., Staffilani G., Takaoka H., Tao T., Sharp global well-posedness for KdV and modified KdV on R and T, J. Amer. Math. Soc. 16 (2003) 705-749. | MR 1969209 | Zbl 1025.35025

[22] Constantin P., Saut J.-C., Local smoothing properties of dispersive equations, J. Amer. Math. Soc. 1 (1988) 413-446. | MR 928265 | Zbl 0667.35061

[23] Craig W., Kappeler T., Strauss W.A., Gain of regularity for equations of the Korteweg-de Vries type, Ann. Inst. H. Poincaré 9 (1992) 147-186. | Numdam | MR 1160847 | Zbl 0764.35021

[24] Dix D.B., The dissipation of non-linear dispersive waves: the case of asymptotically weak non-linearity, Comm. Partial Differential Equations 17 (1992) 1665-1693. | MR 1187625 | Zbl 0762.35110

[25] Dix D.B., Nonuniqueness and uniqueness in the initial-value problem for Burgers' equation, SIAM J. Math. Anal. 27 (1996) 708-724. | MR 1382829 | Zbl 0852.35123

[26] Faminskii A.V., The Cauchy problem and the mixed problem in the half strip for equations of Korteweg-de Vries type, Dinamika Sploshn. Sredy 162 (1983) 152-158, (in Russian). | MR 809894 | Zbl 0569.35066

[27] Faminskii A.V., A mixed problem in a semistrip for the Korteweg-de Vries equation and its generalizations, Dinamika Sploshn. Sredy 258 (1988) 54-94, (in Russian). English translation in, Trans. Moscow Math. Soc. 51 (1989) 53-91. | MR 983632 | Zbl 0706.35120

[28] Faminskii A.V., Mixed problems for the Korteweg-de Vries equation, Sb. Math. 190 (1999) 903-935. | MR 1719565 | Zbl 0933.35167

[29] Faminskii A.V., An initial boundary-value problem in a half-strip for the Korteweg-de Vries equation in fractional-order Sobolev spaces, Comm. Partial Differential Equations 29 (2004) 1653-1695. | MR 2105984 | Zbl 1080.35117

[30] Fokas A.S., Its A.R., Soliton generation for initial-boundary value problems, Phys. Rev. Lett. 68 (1992) 3117-3120. | MR 1163545 | Zbl 0969.35537

[31] Fokas A.S., Its A.R., An initial-boundary value problem for the Korteweg-de Vries equation, Math. Comput. Simulation 37 (1994) 293-321. | MR 1308105 | Zbl 0832.35125

[32] Fokas A.S., Its A.R., Integrable equations on the half-infinite line. Solitons in science and engineering: theory and applications, Chaos Solitons Fractals 5 (1995) 2367-2376. | MR 1368225 | Zbl 1080.35531

[33] Fokas A.S., Pelloni B., The solution of certain initial boundary-value problems for the linearized Korteweg-de Vries equation, Proc. Roy. Soc. London Ser. A 454 (1998) 645-657. | MR 1638297 | Zbl 0914.35122

[34] Holmer J., The initial-boundary value problem for the Korteweg-de Vries equation, Comm. Partial Differential Equations 31 (2006) 1151-1190. | MR 2254610 | Zbl 1111.35062

[35] Johnson R.S., A non-linear equation incorporating damping and dispersion, J. Fluid Mech. 42 (1970) 49-60. | MR 268546 | Zbl 0213.54904

[36] Kappeler T., Topalov P., Well-posedness of KDV on H -1 T, Duke Math. J. 135 (2006) 327-360. | Zbl 1106.35081

[37] Kato T., On the Korteweg-de Vries equation, Manuscripta Math. 29 (1979) 89-99. | Zbl 0415.35070

[38] Kato T., The Cauchy problem for the Korteweg-de Vries equation, in: Pitman Research Notes in Math., vol. 53, 1979, pp. 293-307. | MR 631399 | Zbl 0542.35064

[39] Kato T., On the Cauchy problem for the (generalized) Korteweg-de Vries equations, in: Advances in Mathematics Supplementary Studies, Studies Appl. Math., vol. 8, 1983, pp. 93-128. | MR 759907 | Zbl 0549.34001

[40] Kenig C.E., Ponce G., Vega L., On the (generalized) Korteweg-de Vries equation, Duke Math. J. 59 (1989) 585-610. | MR 1046740 | Zbl 0795.35105

[41] Kenig C.E., Ponce G., Vega L., Well-posedness of the initial value problem for the KdV equation, J. Amer. Math. Soc. 4 (1991) 323-347. | MR 1086966 | Zbl 0737.35102

[42] Kenig C.E., Ponce G., Vega L., Well-posedness and scattering results for the generalized Korteweg-de Vries equations via the contraction principle, Comm. Pure Appl. Math. 46 (1993) 527-620. | MR 1211741 | Zbl 0808.35128

[43] Kenig C.E., Ponce G., Vega L., The Cauchy problem for the Korteweg-de Vries equation in Sobolev spaces of negative indices, Duke Math. J. 71 (1993) 1-21. | MR 1230283 | Zbl 0787.35090

[44] Kenig C.E., Ponce G., Vega L., A bilinear estimate with applications to the KdV equation, J. Amer. Math. Soc. 9 (1996) 573-603. | MR 1329387 | Zbl 0848.35114

[45] Kenig C.E., Ponce G., Vega L., On the ill-posedness of some canonical dispersive equations, Duke Math. J. 106 (2001) 617-633. | MR 1813239 | Zbl 1034.35145

[46] Kruzhkov S.N., Faminskii A.V., Generalized solutions of the Cauchy problem for the Korteweg-de Vries equation, Mat. Sb. (N.S.) 120 (1983) 396-425, (in Russian). English translation in, Math. USSR Sb. 48 (1984) 391-421. | MR 691986 | Zbl 0549.35104

[47] Molinet L., Ribaud F., On the low regularity of the Korteweg-de Vries-Burgers equation, Int. Math. Res. Notices 37 (2002) 1979-2005. | MR 1918236 | Zbl 1031.35126

[48] Russell D.L., Zhang B.-Y., Smoothing properties of solutions of the Korteweg-de Vries equation on a periodic domain with point dissipation, J. Math. Anal. Appl. 190 (1995) 449-488. | MR 1318405 | Zbl 0845.35111

[49] Sachs R.L., Classical solutions of the Korteweg-de Vries equation for non-smooth initial data via inverse scattering, Comm. Partial Differential Equations 10 (1985) 29-98. | MR 773211 | Zbl 0562.35085

[50] Saut J.-C., Temam R., Remarks on the Korteweg-de Vries equation, Israel J. Math. 24 (1976) 78-87. | MR 454425 | Zbl 0334.35062

[51] Sjöberg A., On the Korteweg-de Vries equation: Existence and uniqueness, J. Math. Anal. Appl. 29 (1970) 569-579. | MR 410135 | Zbl 0179.43101

[52] Tartar L., Non linèaire et régularité, J. Funct. Anal. 9 (1972) 469-489. | MR 310619 | Zbl 0241.46035

[53] Temam R., Sur un problème non linéaire, J. Math. Pures Appl. 48 (1969) 159-172. | MR 261183 | Zbl 0187.03902

[54] Ton B.A., Initial boundary value problems for the Korteweg-de Vries equation, J. Differential Equations 25 (1977) 288-309. | MR 487097 | Zbl 0372.35070

[55] Tzvetkov N., Remark on the local ill-posedness for the KdV equation, C. R. Acad. Sci. Paris Sér. I Math. 329 (1999) 1043-1047. | MR 1735881 | Zbl 0941.35097

[56] Zhang B.-Y., Analyticity of solutions for the generalized Korteweg-de Vries equation with respect to their initial datum, SIAM J. Math. Anal. 26 (1995) 1488-1513. | MR 1356456 | Zbl 0837.35135